Solution of one boundary-value problem for a hyperbolic equation of the second order

Authors

  • S. G. Khoma

Abstract

We find conditions for the existence of the classical solution of the boundary-value problem u tt -u xx = f(x,t), u(0,t)=u(π, t)=0, u(x, 0)=u(x, 2π).

Published

25.04.2000

Issue

Section

Short communications

How to Cite

Khoma, S. G. “Solution of One Boundary-Value Problem for a Hyperbolic Equation of the Second Order”. Ukrains’kyi Matematychnyi Zhurnal, vol. 52, no. 4, Apr. 2000, pp. 572-3, https://umj.imath.kiev.ua/index.php/umj/article/view/4449.